Alert archive / New York / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 110, NWS Albany, NY

August 2, 2017Ulster County, New York

NWS Albany, NY issued this severe thunderstorm warning at Aug 2, 2017, 12:38 PM EDT for Ulster County, New York. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2017, 12:38 PM EDT (16:38 UTC)
Expired
Aug 2, 2017, 1:30 PM EDT
In force
52 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Ulster County, NY

The radar

The Albany radar (KENX), 74 km from the middle of the area, began a volume at 16:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 1:18 PM EDTTSTM WND DMG1 Wnw Winchell, NYTREE LIMBS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 4.6 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 312 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
312 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1098 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

490 
WUUS51 KALY 021638
SVRALY
NYC111-021730-
/O.NEW.KALY.SV.W.0110.170802T1638Z-170802T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
1238 PM EDT WED AUG 2 2017

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Northeastern Ulster County in east central New York...

* Until 130 PM EDT

* At 1238 PM EDT, a severe thunderstorm was located over West Shokan,
  or 14 miles west of Kingston, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor damage to vehicles is possible. Expect wind damage 
           to trees, and power lines. 

* This severe thunderstorm will be near, 
  Kenneth L Wilson Campground around 1250 PM EDT. 
  Olivebridge around 1255 PM EDT. 
  West Hurley around 100 PM EDT. 
  High Falls around 120 PM EDT. 
  Hurley and Tillson around 125 PM EDT. 
  Kingston around 130 PM EDT. 

Other locations impacted by this severe thunderstorm include Rolling
Meadows, Rosendale, Maple Hill, Glenford, Palentown, Atwood, Sweet
Meadows, Pacama, Brodhead and Hillside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4191 7445 4205 7423 4202 7396 4179 7406
TIME...MOT...LOC 1638Z 289DEG 14KT 4195 7428 

HAIL...1.00IN
WIND...60MPH
 
$$

TAW
1 follow-up statement
044 
WWUS51 KALY 021732
SVSALY

Severe Weather Statement
National Weather Service Albany NY
132 PM EDT WED AUG 2 2017

NYC111-021742-
/O.EXP.KALY.SV.W.0110.000000T0000Z-170802T1730Z/
Ulster NY-
132 PM EDT WED AUG 2 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ULSTER COUNTY HAS
EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire.

LAT...LON 4191 7445 4205 7423 4202 7396 4179 7406
TIME...MOT...LOC 1732Z 289DEG 14KT 4188 7402 

$$

TAW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 12:01 PM EDT, 37 minutes earlier.

Area forecast discussion, Aug 2, 12:01 PM EDT, 37 minutes before
Area Forecast Discussion
National Weather Service Albany NY
1201 PM EDT Wed Aug 2 2017

.SYNOPSIS...
Warm and humid conditions will prevail this afternoon
through the remainder of the work week. Scattered showers and
thunderstorms will develop this afternoon ahead of an approaching
upper level disturbance with some locally heavy rainfall. Scattered
mainly afternoon thunderstorms are expected Thursday and Friday,
with more numerous showers and thunderstorms expected Friday night
into a portion of Saturday as a cold front slowly moves across the
region.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 1201 PM EDT...

Another quick update to expand slight chc pops into the southern
Adirondacks and Mohawk Valley. A few cells have popped up with
the differential heating ahead of the weak short-wave. Also,
noted the SBCAPEs from the SPC Rapid Refresh Mesoanalysis area
are in the 2000+ J/kg range from the Capital Region south and
west. Pulse-type convective mode is expected most of the
afternoon with locally heavy rainfall.

SPC upgraded locations south and east of the southern
Adirondacks and western Mohawk Valley to a Marginal Risk. It is
a pulse thunderstorms environment this afternoon with the 0-6 km
deep layer shear generally less than 15 kts based on the latest
NAM and RAP. MUCAPEs on the NAM do increase to 1000-2000 J/kg,
but the sfc dewpts may be a little overdone. The GFS has SBCAPEs
mainly in the 500-1500 J/kg range with slightly higher pockets.
This looks more in line with the sfc observations and what is
anticipated. PWATs due increase to 1-1.5 inches with slightly
higher values over the southeast extreme of the fcst area. The
12Z KALY sounding has a PWAT of 1.3 inches with a convective
temp of 84F. Some mid and high clouds are over locations from
the Capital Region south and east with one weak short-wave
moving through the region currently. Another one is approaching
from southeast PA. H500 temps are a tad cooler than normal in
the
-11C (KALY) to -13C (KBUF) today. The mid-level lapse rates are
respectable in the 6.5C-7C/km range in the NAM/GFS. Anticipate
pulse thunderstorms forming due to the differential heating
between the mountains/valleys and lake/ocean breeze boundaries
with the main threat area from the Capital Region south and
east. Any severe threat looks isolated, but we did maintain
small hail/gusty winds in the grids, but expanded slightly
further north. DCAPES are in the 750-1000 J/kg range, so
isolated wet microbursts will be possible.

Locally heavy downpours are also possible, and will watch for
any heavy rainers for the slow movement/pulse t-storms. FFG
values are high and it has been drier the past 5-7 days, so not
expecting any flash flood watch at this time.

Temps were tweaked slightly upward in the lower to mid 80s in
the valleys with 75-80 for most higher elevations. It will also
be slightly more humid than Tuesday, with dewpoints climbing
into the mid to perhaps upper 60s this afternoon.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Tonight, showers/thunderstorms should decrease in areal coverage
this evening, and should end by around midnight. Fog will then
form, and could be more widespread and dense than recent nights
due to antecedent rainfall. Lows should range from the mid/upper
50s across higher elevations, to the lower/mid 60s in valleys.

Thursday, another warm and humid day with scattered, mainly
afternoon/evening showers and thunderstorms once again. Forcing
may be weaker compared to today, and instability may be less as
the cold core from the nearby trough moves downstream. So, have
indicated mainly scattered coverage of showers/storms. Heavy
downpours will remain possible as storm movement remains
sluggish, along with PWAT's nearing 1.5 inches. Highs should
reach the mid/upper 80s in valley areas, and upper 70s to lower
80s across higher terrain.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Thursday night through Saturday...A slow moving cold front will
slide Southeast out of Canada bringing a chance for showers and
thunderstorms Thursday night through Friday. Any
showers/thunderstorms will be widely scattered during the day on
Friday with the best POPs over the Adirondacks. Quickly following
this frontal boundary is a strong low pressure over the Great Lakes
region. GFS/NAM/ECMWF all suggesting a negatively tilted upper
trough providing efficient upper dynamics and forcing for surface
height falls over the region. The cold front outlined by a robust
850-hPa theta-e gradient looks to push through the region late
Friday night into early Saturday morning. Instability will be
limited during the early morning hours so the primary threat will be
torrential rains since there is good model consensus that the front
comes through during the early morning hours. PWAT standardized
anomalies are 1-2 std above normal suggesting a potential heavy
rain risk. The SPC has outlined our western most counties in a
slight risk for severe thunderstorms but will hold off on any
enhanced working at this time due to the timing of the front.
There will be some lingering showers Saturday afternoon and
possibly a rumble of thunder. Highs Friday will be in the low to
mid 80s with lows in the 60s. Highs Saturday will be in the 70s
with lows in the mid to upper 50s.

Sunday and Monday...Surface high pressure will be in place providing
dry conditions and partly cloudy skies on Sunday through most of
Monday until the chance for showers returns late Monday afternoon
with an approaching low pressure system from the Mid-Atlantic
region. Highs will generally be in the 70s with lows in the upper
50s to low 60s.

Tuesday and Wednesday...GFS/ECMWF both suggesting a "winter-type"
low pressure system developing to our South and moving up through
the Northeast U.S. on Tuesday possibly bringing a large swath of
stratiform rain to the region. High pressure builds back in on
Wednesday bringing back pleasant conditions. Highs will be in the
mid to upper 70s everywhere besides the higher terrain which will
run about 5 degrees cooler. Lows will be in the mid to upper
50s.

&&

.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
Any patchy fog/low stratus should dissipate between 12Z-
13Z/Wed, with VFR conditions then prevailing until scattered
showers/thunderstorms develop in the afternoon. Localized
MVFR/IFR conditions will be possible within any heavier
showers/thunderstorms, with best potential between 18Z-22Z/Wed.

Patchy/areas of fog should form again tonight, especially in
any areas which receive afternoon rainfall. Areal extent of fog
may be slightly more extensive compared to recent morning's,
especially if rainfall is more widespread this afternoon. Expect
periods of IFR Vsbys/Cigs, esp after 07Z/Thu.

Light/variable winds are expected through mid morning, then
winds will become southwest to south at around 5 KT. Expect
light/variable winds once again after sunset through tonight.

Winds will be stronger, and variable in direction in and near
any thunderstorms.

Outlook...

Thursday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Saturday: High Operational Impact. Likely SHRA...TSRA.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
Warm and humid conditions will prevail through remainder of the
week. Showers and thunderstorms will develop this afternoon
ahead of an approaching upper level disturbance. Scattered
mainly afternoon thunderstorms are expected Thursday and Friday,
with more numerous showers and thunderstorms expected Friday
night into a portion of Saturday as a cold front slowly moves
across the region.

Minimum relative humidity values are forecast to be generally
50 to 60 percent both Wednesday and Thursday afternoons, with a
recovery to 90 to near 100 percent at night, with areas of dew
formation likely.

Light and variable this morning will become south to southwest
at less than 10 mph this afternoon, then become light/variable
again tonight. On Thursday, winds will be mainly from the south
to southwest at 5-10 mph.

Winds will be stronger, and variable in direction in and near
any thunderstorms.

&&

.HYDROLOGY...
Showers and thunderstorms will develop later this morning into
the afternoon ahead of an approaching upper level disturbance.
The most widespread coverage will be from the I-90 corridor and
areas south. Locally heavy rainfall will be possible due to slow
storm movement. This could lead to localized ponding of water in
low lying/poor drainage and urban areas.

Scattered showers/thunderstorms with locally heavy rainfall will
be possible Thursday and Friday, mainly in the afternoon.

Widespread showers and thunderstorms, some containing heavy
rainfall, will be possible Friday night into Saturday morning as
a cold front slowly moves east across the region. Again, localized
ponding of water in low lying/poor drainage and urban areas will
be possible.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...KL/Wasula
NEAR TERM...KL/Wasula
SHORT TERM...KL
LONG TERM...Cebulko
AVIATION...KL
FIRE WEATHER...IAA/KL
HYDROLOGY...IAA/KL
Hazardous weather outlook, Aug 2, 10:32 AM EDT, 2 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
1032 AM EDT Wed Aug 2 2017

CTZ001-013-MAZ001-025-NYZ041>043-047>054-058>061-063>066-083-084-
VTZ013>015-031445-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
1032 AM EDT Wed Aug 2 2017

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, eastern New York excluding the western
Adirondacks and Mohawk Valley, and for southern Vermont.

.DAY ONE...Today and Tonight.

Scattered thunderstorms will develop this afternoon. There is a
marginal risk for severe weather. A few thunderstorms will have the
potential to produce gusty winds and hail approaching severe limits,
and locally heavy rainfall which could lead to ponding of water in
low lying, poor drainage and urban areas. The best potential for
strong to severe thunderstorms will be in the Capital District and
points south.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered non severe thunderstorms are expected Thursday afternoon.

There is a marginal risk for severe thunderstorms late Friday
afternoon through Saturday morning, as a cold front moves across the
region. Isolated damaging wind gusts would be the greatest potential
hazard from these thunderstorms.

In addition, locally heavy rainfall could lead to ponding of
water in low lying, poor drainage and urban areas Friday night into
Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

NYZ032-033-038>040-082-031445-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Fulton-
1032 AM EDT Wed Aug 2 2017

This Hazardous Weather Outlook is for the western Adirondacks and
Mohawk Valley of east central New York.

.DAY ONE...Today and Tonight.

Scattered thunderstorms are expected this afternoon and evening.
While an isolated storm could produce gusty winds, small hail, and
locally heavy rainfall, they are expected to remain below severe
limits.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered non severe thunderstorms are expected Thursday afternoon.

There is a slight risk for severe thunderstorms late Friday
afternoon through Saturday morning, as a cold front moves across the
region. Damaging winds gusts would be the greatest potential hazard
from these thunderstorms.

In addition, locally heavy rainfall could lead to ponding of
water in low lying, poor drainage and urban areas Friday night into
Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Aug 2, 11:10 AM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Albany NY
1110 AM EDT WED AUG 2 2017

NYZ058-063-021600-
Western Ulster-Western Greene-
1110 AM EDT WED AUG 2 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ULSTER AND
SOUTHWESTERN GREENE COUNTIES...

At 1109 AM EDT, a strong thunderstorm was located near Fleischmanns,
or 15 miles southwest of Hunter, moving northeast at 10 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Hunter, Woodstock, Windham, Prattsville, Woodland Valley Campground,
West Shokan, Kenneth L Wilson Campground, Phoenicia, Mount Tremper,
Lanesville, Shandaken, Ashland, Jewett, Lexington, Denning,
Tannersville, West Settlement, North Lexington, Maplecrest and
Oliverea.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4212 7456 4215 7453 4214 7450 4217 7445
      4220 7454 4230 7447 4236 7439 4232 7405
      4198 7416 4190 7451 4203 7476
TIME...MOT...LOC 1509Z 238DEG 9KT 4209 7447

DBT
Special weather statement, Aug 2, 11:44 AM EDT, 54 minutes before
Special Weather Statement
National Weather Service Albany NY
1144 AM EDT WED AUG 2 2017

NYZ033-041-042-021630-
Hamilton-Northern Saratoga-Northern Warren-
1144 AM EDT WED AUG 2 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HAMILTON...WEST
CENTRAL WARREN AND NORTHWESTERN SARATOGA COUNTIES...

At 1143 AM EDT, a strong thunderstorm was located over Sacandaga
Campground, or 17 miles south of Speculator, moving east at 10 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

This storm will be near...
  Day Center around 1230 PM EDT.

Other locations impacted by this storm include Hope Falls, Lake View,
Tenantville, Benson, Blackbridge, Harrisburg, Bakertown and Hope.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4325 7430 4339 7437 4349 7406 4328 7396
TIME...MOT...LOC 1543Z 250DEG 10KT 4334 7426

DBT
Special weather statement, Aug 2, 12:04 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Albany NY
1204 PM EDT WED AUG 2 2017

NYZ058-063-021700-
Western Ulster-Western Greene-
1204 PM EDT WED AUG 2 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ULSTER AND
SOUTHWESTERN GREENE COUNTIES...

At 1204 PM EDT, a strong thunderstorm was located near Woodland
Valley Campground, or 16 miles southwest of Hunter, moving northeast
at 15 mph.

Winds of around 40 mph and half inch hail are possible with this
storm.

This storm will be near...
  Woodland Valley Campground around 1220 PM EDT.
  Mount Tremper around 1230 PM EDT.
  Phoenicia around 1235 PM EDT.
  Lanesville around 1250 PM EDT.

Other locations impacted by this storm include Edgewood, Frost
Valley, Big Indian, Oliverea, Chichester, Woodland, Spruceton, West
Kill, Allaben and Willow.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4194 7444 4201 7456 4224 7439 4210 7413
TIME...MOT...LOC 1604Z 220DEG 12KT 4203 7444

TAW
Special weather statement, Aug 2, 12:19 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Albany NY
1219 PM EDT WED AUG 2 2017

NYZ058-059-021645-
Eastern Greene-Western Greene-
1219 PM EDT WED AUG 2 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GREENE COUNTY...

At 1219 PM EDT, a strong thunderstorm was located over Hunter, moving
northeast at 15 mph.

Winds of 40 to 50 mph and half inch hail are possible with this
storm.

This storm will be near...
  North-South Lake Campground around 1240 PM EDT.
  Windham around 1245 PM EDT.

Other locations impacted by this storm include South Durham, Durso
Corner, Hensonville, Jewett, Jewett Center, Maplecrest, Tannersville,
Round Top, Acra and Haines Falls.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4211 7414 4222 7437 4241 7420 4229 7396
TIME...MOT...LOC 1619Z 220DEG 11KT 4222 7423

TAW

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 11:10 AM EDTSpecial Weather StatementALYGreene50 min
Aug 2, 11:44 AM EDTSpecial Weather StatementALYWarren46 min
Aug 2, 11:58 AM EDTAreal Flood AdvisoryALYUlster3 hr
Aug 2, 12:04 PM EDTSpecial Weather StatementALYUlster56 min
Aug 2, 12:06 PM EDTSevere Thunderstorm WarningALYGreene, Ulster54 min
Aug 2, 12:19 PM EDTSpecial Weather StatementALYGreene26 min
Aug 2, 12:50 PM EDTSpecial Weather StatementALYSaratoga40 min
Aug 2, 1:16 PM EDTSpecial Weather StatementALYSchoharie44 min
Aug 2, 1:34 PM EDTSpecial Weather StatementALYUlster41 min
Aug 2, 1:56 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster64 min
Aug 2, 2:07 PM EDTSpecial Weather StatementALYMontgomery38 min
Aug 2, 2:13 PM EDTAreal Flood AdvisoryALYMontgomery, Schoharie3 hr
Aug 2, 2:16 PM EDTSpecial Weather StatementALYFulton44 min
Aug 2, 2:20 PM EDTSevere Thunderstorm WarningALYSaratoga, Warren, Washington55 min
Aug 2, 2:34 PM EDTSpecial Weather StatementALYColumbia26 min
Aug 2, 2:38 PM EDTSpecial Weather StatementALYPutnam52 min
Aug 2, 2:41 PM EDTSpecial Weather StatementALYWarren34 min
Aug 2, 2:43 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster62 min
Aug 2, 2:47 PM EDTAreal Flood AdvisoryALYSaratoga, Warren3 hr
Aug 2, 3:04 PM EDTSpecial Weather StatementALYOtsego56 min
Aug 2, 3:09 PM EDTAreal Flood AdvisoryALYFulton, Hamilton3 hr
Aug 2, 3:30 PM EDTSevere Thunderstorm WarningALYDutchess60 min
Aug 2, 3:38 PM EDTSpecial Weather StatementALYWarren52 min
Aug 2, 3:44 PM EDTSpecial Weather StatementALYDutchess31 min
Aug 2, 3:56 PM EDTAreal Flood AdvisoryALYHerkimer3 hr
Aug 2, 4:14 PM EDTSpecial Weather StatementALYHamilton31 min
Aug 2, 4:25 PM EDTAreal Flood AdvisoryALYHamilton3 hr
Aug 2, 5:35 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer36 min

Nearby

Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.